# SDR A6WA2017061245048

- Difficulty date: June 9, 2017
- Submitted: June 12, 2017
- Operation: Air carrier
- Aircraft: N465AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7893
- Aircraft time: 31,470 hours, 30,320 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 60034017351S
- Condition: Cracked
- Location: Bs 280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT DECK FLOORBEAM CRACKED ON THE FWD SIDE OF BS 280, RBL9.    REPLACED THE FLOORBEAM ANGLE IAW  SRM 51-42-06, AND 51-42-21.
